Folgen
TUHINA MUKHERJEE
TUHINA MUKHERJEE
Assistant Professor, Department of Mathematics,Indian Institute of Technology Jodhpur
Bestätigte E-Mail-Adresse bei iitj.ac.in
Titel
Zitiert von
Zitiert von
Jahr
Fractional Choquard equation with critical nonlinearities
T Mukherjee, K Sreenadh
arXiv preprint arXiv:1605.06805, 2016
562016
Fractional Choquard equation with critical nonlinearities
T Mukherjee, K Sreenadh
Nonlinear Differential Equations and Applications 2017, 24:63, 2016
562016
Positive solutions of fractional elliptic equation with critical and singular nonlinearity
J Giacomoni, T Mukherjee, K Sreenadh
Advances in Nonlinear Analysis 6 (3), 327-354, 2017
492017
On Dirichlet problem for fractional p-Laplacian with singular non-linearity
T Mukherjee, K Sreenadh
Advances in Nonlinear Analysis 8 (1), 52-72, 2016
392016
Doubly nonlocal system with Hardy–Littlewood–Sobolev critical nonlinearity
J Giacomoni, T Mukherjee, K Sreenadh
Journal of Mathematical Analysis and Applications 467 (1), 638-672, 2018
342018
Fractional elliptic equations with critical growth and singular nonlinearities
T Mukherjee, K Sreenadh
Electronic Journal of Differential Equations 54, 1-23, 2016
262016
Positive solutions for nonlinear Choquard equation with singular nonlinearity
T Mukherjee, K Sreenadh
Complex Variables and Elliptic Equations 62 (8), 1044-1071, 2017
222017
n-Kirchhoff–Choquard equations with exponential nonlinearity
R Arora, J Giacomoni, T Mukherjee, K Sreenadh
Nonlinear Analysis 186, 113-144, 2019
142019
On Doubly Nonlocal -fractional Coupled Elliptic System
T Mukherjee, K Sreenadh
Topological methods in nonlinear analysis 51 (2), 609-636, 2018
122018
Existence and stabilization results for a singular parabolic equation involving the fractional Laplacian
J Giacomoni, T Mukherjee, K Sreenadh
arXiv preprint arXiv:1709.01906, 2017
122017
Existence of three positive solutions for a nonlocal singular dirichlet boundary problem
J Giacomoni, T Mukherjee, K Sreenadh
Advanced Nonlinear Studies 19 (2), 333-352, 2019
112019
A Global multiplicity result for a very singular critical nonlocal equation
J Giacomoni, T Mukherjee, K Sreenadh
Topological Methods in Nonlinear Analysis 54 (1), 345-370, 2019
92019
On concentration of least energy solutions for magnetic critical Choquard equations
T Mukherjee, K Sreenadh
Journal of Mathematical Analysis and Applications 464 (1), 402-420, 2018
92018
On a class of weighted p-Laplace equation with singular nonlinearity
P Garain, T Mukherjee
arXiv preprint arXiv:1908.11247, 2019
82019
Polyharmonic Kirchhoff problems involving exponential non-linearity of Choquard type with singular weights
R Arora, J Giacomoni, T Mukherjee, K Sreenadh
Nonlinear Analysis 196, 111779, 2020
52020
Adams-Moser-Trudinger inequality in the cartesian product of Sobolev spaces and its applications
R Arora, J Giacomoni, T Mukherjee, K Sreenadh
arXiv preprint arXiv:1912.03512, 2019
32019
Kirchhoff equations with Choquard exponential type nonlinearity involving the fractional Laplacian
S Goyal, T Mukherjee
arXiv preprint arXiv:1908.11285, 2019
12019
Existence and multiplicity of solutions for a class of Hamiltonian systems
CO Alves, T Mukherjee
Monatshefte für Mathematik, 1-21, 2020
2020
Concentration phenomenon in the critical exponent problems on hyperbolic space
T Mukherjee
Applicable Analysis, 1-15, 2020
2020
Critical Growth Elliptic Problems with Choquard Type Nonlinearity: A Survey
K Sreenadh, T Mukherjee
Mathematical Modelling, Optimization, Analytic and Numerical Solutions, 197-229, 2020
2020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20